MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALP2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALP2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration and qc were acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable alp2 alkaline phosphatase results for one patient sample.The initial result was 240 u/l with a data flag.The repeat results were 109 u/l, 49.1 u/l, and 52.6 u/l.No questionable result was reported outside of the laboratory.The customer used cobas pure c 303 analytical unit serial number (b)(4).
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.Based on the reaction monitor, the zigzag curve course indicated an issue with the main degasser that was replaced by the field service engineer.The issue was consistent with an accumulation of cells close to the sample surface.Since the calibration and qc data were acceptable, a general reagent issue is excluded.

Brand Name
ALP2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14117782
Report Number1823260-2022-01058
Device Sequence Number14022566
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number08056757190
Device Lot Number58644301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown